# SDR SIMA20131107001

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,201 hours, 31,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN, CLOSE AND LOCK.  LUBRICATED MAIN CABIN DOOR FRAME ROLLERS IAW 52-11-00.  CHECKED GOOD IAW AMM 52-10-01.
